On coincidence index for multivalued perturbations of nonlinear Fredholm maps and some applications
Valeri Obukhovskii,
Pietro Zecca and
Victor Zvyagin
Abstract and Applied Analysis, 2002, vol. 7, 1-28
Abstract:
We define a nonoriented coincidence index for a compact, fundamentally restrictible, and condensing multivalued perturbations of a map which is nonlinear Fredholm of nonnegative index on the set of coincidence points. As an application, we consider an optimal controllability problem for a system governed by a second-order integro-differential equation.
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/747292.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/747292.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:747292
DOI: 10.1155/S1085337502002853
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().